# SDR COMA9710217

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Part time: 13,363 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT ROW 5 ARE INOP.  REPLACED EMERGENCY LIGHT BATTERY.
